# SDR HEED95337

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5853013
- Condition: Defective
- Location: Radar
- Part time: 942 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR INDICATOR FUZZY AND HARD TO READ.
